# SDR 98ZZZX1909

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4913X
- Make and model: Ayres S2RNORMAL
- Aircraft serial: 2104R
- Propeller: Hamstd 12D40
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: CP2000
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PROPELLER BEARING ROLLERS FLAT IN 81 HOURS.  CAUSE UNKNOWN.  AFTER 20-HOUR SERVICE, PROPELLER STARTED VIBRATING.  PROPELLER WAS REMOVED FROM AIRCRAFT AFTER 81 HOURS.  STC SP 78365W.
